Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1620417, 18 pages
https://doi.org/10.1155/2017/1620417
Research Article

Global Well-Posedness for a Class of Kirchhoff-Type Wave System

Department of Mathematics, Bohai University, Jinzhou, Liaoning 121013, China

Correspondence should be addressed to Xiaoli Jiang; moc.361@903slxj

Received 6 June 2017; Revised 9 August 2017; Accepted 8 November 2017; Published 7 December 2017

Academic Editor: Rehana Naz

Copyright © 2017 Xiaoli Jiang and Xiaofeng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoli Jiang and Xiaofeng Wang, “Global Well-Posedness for a Class of Kirchhoff-Type Wave System,” Advances in Mathematical Physics, vol. 2017, Article ID 1620417, 18 pages, 2017. https://doi.org/10.1155/2017/1620417.